# SDR DLL10962061

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1732D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1213
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 1551
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BONDED FUSELAGE SKIN ASSEMBLY AROUND THE C2 CARGO DOOR WAS FOUND CORRODED NEAR STA 1551 AND STR 29.  THE CORROSION WAS REMOVED WITH A CUTOUT IN THE OUTER SKIN, BONDED DOUBLER AND DOOR DOUBLER.  THE CUTOUT WILL BE REPAIRED USING STANDARD SRM REPAIR TECHNIQUES.
